# SDR MWEA98493

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193533
- Condition: Corroded
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER SURFACE OF THE LOWER CAP ON THE WING RIB AT STATION XRS 164.  MTC REMOVED CORROSION AND INSTALLED REPAIR STRAP TO THE LOWER CAP.
